MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12890/2019_001247

Медицинская библиотека · European journal of case reports in internal medicine · 2019

Terlipressin-related Ischaemic Necrosis of the Skin: A Rare Complication.

Macedo Sara Simões, Cabral Cátia, Novais António, Teixeira Mónica, Knock Anna

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: Terlipressin is used for the treatment of bleeding oesophageal varices and hepatorenal syndrome in patients with cirrhosis. Adverse effects are usually minimal. However, potentially serious side effects such as skin necrosis involving the extremities, scrotum, trunk and abdominal skin can rarely occur. Our patient had greater skin involvement than other described cases. We present the case of a patient with extensive skin necrosis, unrelated to the infusion site, in the lower and upper limbs, scrotum and abdomen after the use of terlipressin. Skin necrosis secondary to terlipressin is a rare complication and early identification is essential so the drug can be immediately suspended.

LEARNING POINTS: Skin necrosis secondary to terlipressin is a rare complication.Early identification is essential so the drug can be immediately suspended.Death is not directly related to the skin necrosis but to the secondary complications of advanced liver disease.

Для цитирования: Macedo Sara Simões, Cabral Cátia, Novais António, Teixeira Mónica, Knock Anna. Terlipressin-related Ischaemic Necrosis of the Skin: A Rare Complication.. European journal of case reports in internal medicine. 2019. DOI: 10.12890/2019_001247.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.